# SDR SWIA2025090900303

- Difficulty date: March 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM# N896SK-5148 DENT JUST AFT OF NLG FUSELAGE CUTOUT, SLIGHTLY TO THE RIGHT OF THE CENTERLINE OF THE AIRPLANE. 2 INCH X .75 INCH X.090 DEPTH. PLOT, MAP, AND EVALUATE DAMAGE IF WITHIN ACCEPTABLE LIMITS OR REWORKED, ELIMINATE EVIDENCE USING STANDARD ACFT PRACTICES  (C-CHECK RO 09/07/2025) REWORKED CONDITION IS WITHIN LIMITS TO LOWER BELLY SKIN PANEL AND NLG DOOR LANDING AT FS235.00 NO DEFECTS NOTED. REF REO 690-53-11-1982 REV-- DATED 2025-04-23. SEE CONTINUATION FOR DETAILS.
